Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/brain-nervous-system-disorder/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    OT: Carol
    avatar
    davedsel2 posted:
    Hello, Carol.

    Somehow my original post got deleted that involved us sharing my successful hip surgeries last year.

    I just wanted to post a "hello" and see how you are doing. I am still thrilled with the results of my surgeries and enjoying the things I can do again thanks to my new hips.

    Hope you see this and are doing well.
    Please click on my username or avatar picture to read my story.

    Blessings,

    -Dave
     
    avatar
    cjh1203 responded:
    Hi, Dave-

    I reported the last post on that thread, which was spam, and for some reason, they deleted the entire thread. I've been reporting spam in the Protandim thread every couple of days, but it's still there.

    Anyway, I've been thinking about you and am thrilled to hear you're still doing so well. Is your wife back home yet? She must be a happy woman to see you jumping in and doing so much around the house!

    Thank you for posting and staying in touch.

    Carol
     
    avatar
    davedsel2 replied to cjh1203's response:
    Carol,

    Deleting an entire thread when one post is reported is now the norm in the WebMD communities. They are very inconsistent, though, and some threads with spam stay forever. I do not visit very often and do not post as much as I used too because I just do not like the way the communities are being managed.

    My wife is still living with her mom. Mom has good and bad days and is now going for dialysis 3 days per week. She has a lot of fluid in her lungs from advanced CHF and kidney function loss, so they are working to relieve some of that. If there is no significant improvement within the next few weeks, we will try to convince Mom to move in with us. We are just taking it one day at a time.

    Thanks for getting back to me. Take care.
    Please click on my username or avatar picture to read my story.

    Blessings,

    -Dave
     
    avatar
    cjh1203 replied to davedsel2's response:
    Hi Dave-

    It's really a shame that the communities aren't administered better.

    I'm sorry about your mother-in-law, and that your wife has been gone for so long. I hope there will be some improvement, but it's good of you and your wife to want to take her in. You've both been so caring and loving to your parents when they needed you.

    Stay in touch.

    Carol
     
    avatar
    cjh1203 replied to davedsel2's response:
    Hi Dave-
    I hope you're doing well and that your wife is back home by now.
    After typing a post to you a few minutes ago, I got the "sorry, WebMD is temporarily unavailable..." message, which seems to happen way too often.
    Anyway, I visit this site almost every day, but I don't think I'm going to come back any more. They might as well delete the community, for all the activity it's getting.
    I've enjoyed getting to know you a little bit over the past few years, and hearing how much your health has improved in the past year or so. Between your hard work and the magical new hips, it sounds like you're able to do so many things that you couldn't have managed before. I hope that continues for a long time.
    You're a good guy, and I'm sorry this community hasn't been attracting more people to take advantage of your empathy and wisdom.
    Take good care of yourself, Dave.
    Carol
     
    avatar
    cjh1203 replied to cjh1203's response:
    Wonder what happened to my paragraphs?


    Helpful Tips

    Alzheimer Awareness Week- Nurture IndependenceExpert
    Today, July 12th, ends Alzheimer Awareness Week and it was more than coincidental that it coincided with July 4th, Independence Day. ... More
    Was this Helpful?
    15 of 25 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.